# SDR RAIA960118

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: ASNA214407
- Condition: Faulty
- Location: Lt Pack Valve
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIA - FLT 7121 - ELECTRIC SMOKE WARNING IN AIR, RETURNED TO PIA AND EVACUATED AIRCRAFT.  AIRCRAFT FERRY FLIGHT TO STL. MAINTENANCE REPLACED DEFECTIVE CLAMP ON PACK VALVE, OPERATIONAL CHECK OF SYSTEM GOOD.  (X)
